Title: Geometric cohomology frames on Hausmann-Holm-Puppe conjugation spaces
Authors: van Hamel, Joost # ×
Issue Date: 2007
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:135 issue:5 pages:1557-1564
Abstract: For certain manifolds with an involution the mod 2 cohomology ring of the set of fixed points is isomorphic to the cohomology ring of the manifold, up to dividing the degrees by two. Examples include complex projective spaces and Grassmannians with the standard antiholomorphic involution (with real projective spaces and Grassmannians as fixed point sets).
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science